Patsy Thomas

by Patsy Thomas
(Farmersville, TX)

I have a mini schnauzer 101/2 years old. He developed diabetes a year ago and takes 11 units of Vetsulin every 12 hrs. He went blind soon after the start of the Vetsulin, but adapted well after the vet had him stabilized on the med. Now he is slowly losing his fur. Is it related to the diabetes? He is a sweet lovable doggie and very non-aggressive. Thank you

Comments for Patsy Thomas

Average Rating starstarstarstarstar

Click here to add your own comments

Apr 23, 2018
Rating
starstarstarstarstar
diabetes
by: Linda

Probably, some dogs with diabetes do lose their fur. Speak to your vet about this and see if the medication can be altered to slow down or prevent thre hair loss. Also be careful that your sogg does not get a skin infection or sunburn, he may need an occasional medicated bath to keep his skin healthy. good luck.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Schnauzer FAQ.